| Catalog Number |
U415074RX |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured at 6 atm during the second expansion.It was further reported that there was difficulty in retracting the balloon through the introducer sheath.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one ultraverse rx was returned for evaluation.An in-house presto inflation device was used to inflate the device, but it was unsuccessful.Heavy blood residue was noted to the inflation lumen.No further testing performed.Therefore, the investigation remains inconclusive for the reported balloon rupture and sheath removal difficulty as functional testing could not be performed due to the condition of the device returned.A definitive root cause for the reported balloon rupture and sheath removal difficulty could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description